# SDR YENA201801310961

- Difficulty date: January 31, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 46,287 hours, 15,946 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C6 CHECK AT LHT PR DATED 01/18, A GOUGE WAS FOUND ON A PREVIOUS REWORK ON THE LT PYLON SPIGOT FITTING. LHT CONTACTED FOR REPAIR DISPOSITION, WHICH WAS PROVIDED VIA THE REF./3/ MESSAGE, CONSISTING OF SMOOTH BLEND-OUT WITHOUT INCREASING DAMAGE DEPTH, AND PROTECTION, VALID FOR 6 MONTHS SUBJECT TO DTA. LHT ISSUED THE REF./1/ EO ACCOMPLISHING THIS REPAIR DISPOSITION. THE REF./2/ RDAS IS APPROVING THIS REPAIR FOR 6 MONTHS. THIS EC A18-044-01 INCORPORATES THE REF./1/LHT EO WITHOUT DEVIATION FOR TIME LIMITED REPAIR. EC A18-044-02 WILL PROVIDE PLACEHOLDER FOR PERMANENT REPAIR , WITHIN 6 MONTHS, PENDING DTA; THIS REPAIR HAS BEEN APPROVED VIA THE REF./2/ RDAS. THIS REPAIR IS CLASSIFIED AS A MAJOR / CATEGORY "C" TIME LIMITED REPAIR SUBJECT DTA WITHIN 6 MONTHS. THIS REPAIR HAS BEEN APPROVED VIA THE REF./6/ RDAS. THIS REPAIR IS CLASSIFIED AS A MAJOR / CATEGORY "B".
